Iowa, 2015Flooding in Iowa, June 25 to 29, 2015
June 25 to 29, 2015 · NWS DMX · 18 events in 9 counties and zones
Heavy rain fell across much of central and southern Iowa toward the latter portion of the month leading to flooding along many of the rivers across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3.4 million
- Crop damage
- $2.6 million
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain fell across much of central and southern Iowa toward the latter portion of the month leading to flooding along many of the rivers across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 24, 11:08 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 24, 11:08 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1208 AM CDT THU JUN 25 2015
.UPDATE...
ISSUED AT 701 PM CDT WED JUN 24 2015
CURRENTLY A WARM FRONT IS GRADUALLY LIFTING ACROSS SW AND FAR
SOUTHERN IOWA. THE AIRMASS IS VERY UNSTABLE WITH VERY STRONG SHEAR
OVER THE AREA. CURRENTLY STORMS HAVE FIRED UP JUST NORTH OF THE
I-80 CORRIDOR BUT ARE MOVING SOUTHEAST INTO THE INSTABILITY AXIS
AND WILL BE AFFECTING LOCATIONS ALONG I-80 AND THE METRO AREA. IN
ADDITION TO SEVERE STORMS...VERY HEAVY RAINFALL WILL OCCUR WITH
THE STORMS. CONDITIONS WILL GRADUALLY IMPROVE LATE TONIGHT...AFT
09Z OR 10Z.
&&
.SHORT TERM /TONIGHT/...
ISSUED AT 341 PM CDT WED JUN 24 2015
COMPLEX SCENARIO SETTING UP ACROSS IOWA TONIGHT WITH A
WARM FRONT SURGING NORTH-NORTHEAST INTO SOUTHWEST IOWA PROVIDING
SOME DESTABILIZATION OVER SOUTHWEST IOWA. MUCH OF THIS AREA REMAINS
CAPPED AT THE MOMENT...BUT WITH IMPRESSIVE EFFECTIVE SHEAR AND HIGH
CAPE VALUES AVAILABLE...IF STORMS DEVELOP IN THIS LOCATION THEY
LIKELY WILL RAPIDLY BECOME SEVERE THIS AFTERNOON AND EVENING.
SUPERCELLS ARE CERTAINLY POSSIBLE ON INITIATION WITH STRONG VEERING
AND DEEP LAYER SHEAR WILL PROVIDE A TORNADIC THREAT THROUGH THE MID-
EVENING HOURS.
HOWEVER...THINKING THIS AREA SHOULD REMAIN CAPPED UNTIL LLJ DEVELOPS
TONIGHT COMBINED WITH THE TIMING OF A STRONG SHORTWAVE OVER THE HIGH
PLAINS PUSH ACROSS THE STATE. EXPECTING THE WARM FRONT TO SURGE
NORTH BETWEEN THE INTERSTATE 80 TO HIGHWAY 20 CORRIDOR. STORM
REDEVELOPMENT THIS EVENING LOOKS TO BETWEEN 02Z TO 05Z THURSDAY OVER
THIS CORRIDOR FROM WEST TO EAST AND THE FRONT SHOULD LIGHT UP ALONG
THIS REGION. THE 24.19Z HRRR HAS A DECENT HANDLE ON CURRENT RADAR
TRENDS...ALTHOUGH DIMINISHES THE CURRENT CONVECTION OVER
CRAWFORD/CARROLL COUNTIES THIS AFTERNOON. POTENTIAL FOR STORMS TO
LINGER A LITTLE LONGER THAN WHAT THE HRRR SUGGESTS BUT STILL LOOKING
AT A BREAK BETWEEN REDEVELOPMENT LATER THIS EVENING. SEVERE
POTENTIAL STILL EXISTS DURING THE OVERNIGHT BUT LOOKING MORE LIKELY
STRAIGHT LINE WIND EVENT POTENTIAL.
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
ISSUED AT 341 PM CDT WED JUN 24 2015
MAIN SHORT WAVE TO TRACK SOUTHEAST OF AREA BY 12Z...BUT RESIDUAL
CONVECTION MAY LINGER OVER THE SOUTHEAST THROUGH MORNING. AS FRONT
SAGS SOUTH THURSDAY...EXPECTING A BREAK FROM THE CONVECTION THROUGH
LATE AFTERNOON. ANOTHER UPPER LEVEL SHORTWAVE WILL DROP SOUTHEAST
ACROSS THE AREA THURSDAY NIGHT AND INTO FRIDAY WITH ENOUGH LIFT AND
INSTABILITY TO PRODUCE SCT THUNDERSTORMS THROUGH THE DAY. WITH
CLOUDS ACROSS THE REGION EXPECT THAT HIGHS WILL BE HELD BACK IN THE
70S FOR ALL OF THE AREA. THE TROUGH FINALLY PULLS SOUTHEAST OF THE
REGION FRIDAY NIGHT WITH A PERIOD OF QUIET WEATHER FROM FRIDAY NIGHT
THROUGH SATURDAY EVENING. OVER THE NEXT FEW DAYS THE PATTERN WILL
SHIFT TO A NORTHWESTERLY FLOW ALOFT. THIS WILL LESSEN THE CHANCES
FOR HEAVY RAINFALL AND ALSO BRING TEMPERATURES TO NEAR NORMAL OR
SLIGHTLY BELOW NORMAL. ANOTHER NORTHERN STREAM SHORTWAVE AND COOL
FRONT WILL DROP SOUTH SATURDAY EVENING WITH ADDITIONAL SCATTERED
THUNDERSTORMS SUNDAY. HIGHS SATURDAY AND SUNDAY WILL BE SOMEWHAT
COOLER WITH NORTHWEST FLOW. HIGHS WILL REMAIN IN THE UPPER 70S TO
LOWER 80S. WITH THE NORTHWEST FLOW IN PLACE THROUGH MIDWEEK NEXT
WEEK...EXPECT MORE OF THE SAME. THE RIDGE SHOULD REMAIN WEST OF IOWA
WITH SOME CHANCES FOR SHOWERS OR THUNDERSTORMS AS COOL FRONTS DROP
SOUTH INTO THE PLAINS AND GREAT LAKES. TEMPERATURES WILL CHANGE
LITTLE WITH HIGHS IN THE 70S TO LOWER 80S AND LOWS IN THE 50S TO
60S.
&&
.AVIATION...25/06Z
ISSUED AT 1206 AM CDT THU JUN 25 2015
MVFR CIGS WITH IFR VSBYS IN TSRA WILL PERSIST THROUGH 11Z WILL
PERSIST ACROSS KDSM AND KOTM NORTHERN TAF LOCATIONS WILL HAVE MVFR
CIGS THROUGH 11 THEN IMPROVE TO VFR CIGS BY 15Z ALTHOUGH SOUTHERN
TAF LOCATIONS MAY SEE LINGERING MVFR CONDITIONS THROUGH 18Z. WINDS
WILL BECOME NRLY AFT 18Z. CONDITIONS WILL AGAIN DETERIORATE AFT
26/03Z WITH THE NEXT SYSTEM TO AFFECT CENTRAL IA TAF LOCATIONS.
&&
.HYDROLOGY...
ISSUED AT 341 PM CDT WED JUN 24 2015
WILL STILL NEED TO CONSIDER FLASH FLOODING OVERNIGHT AND HAVE
EXPANDED THE WATCH FARTHER WEST. VERY GOOD MOISTURE TRANSPORT...
WARM LAYER CLOUD DEPTHS IN THE 13-14KFT RANGE AND PRECIPITABLE
WATER VALUES WELL OVER 2 INCHES TONIGHT. FAIRLY HIGH CONFIDENCE IN
WIDESPREAD FLASH FLOODING OVER THE INTERSTATE 80 TO HIGHWAY 20
CORRIDOR. RAINFALL RATES OF 2 TO 4 INCHES PER HOUR ARE LIKELY AND
WITH THE RAIN THAT FELL ALREADY TODAY...IT WILL NOT TAKE MUCH TO
CAUSE SOME FLASH FLOODING AND POTENTIAL SIGNIFICANT FLASH
FLOODING ISSUES OVER THE AFOREMENTIONED CORRIDOR. THUS...EXPANDED
THE FLASH FLOOD WATCH FURTHER WEST AND INCREASED POPS AND QPF
CONSIDERABLY B/T 03-09Z THURSDAY.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ADAIR-APPANOOSE-
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CLARKE-
CRAWFORD-DALLAS-DAVIS-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON-
HARDIN-HUMBOLDT-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-
MONROE-POLK-POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER-
WRIGHT.
&&
UPDATE...FAB
SHORT TERM...PODRAZIK
LONG TERM...REV
AVIATION...FAB
HYDROLOGY...PODRAZIK
Hazardous weather outlook, Jun 24, 3:18 PM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT WED JUN 24 2015
IAZ044>050-057>062-070>075-081>086-092>097-252130-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
418 PM CDT WED JUN 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
INTO THE LATE EVENING. A FEW TORNADOES ARE POSSIBLE WITH THE
POTENTIAL FOR A STRONG TORNADO ALONG OR SOUTH OF INTERSTATE 80
THIS EVENING. VERY LARGE HAIL IN EXCESS OF 2 INCHES IN DIAMETER
AND DAMAGING WINDS IN EXCESS OF 65 MPH ARE POSSIBLE WITH A FEW
OF THE THUNDERSTORMS. VERY HEAVY RAIN WILL ALSO OCCUR WITH SOME
OF THE THUNDERSTORMS WITH FLASH FLOODING POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT.
IAZ004>007-015>017-023>028-252130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-
418 PM CDT WED JUN 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
A ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.
THE PRIMARY THREAT IS LARGE HAIL. VERY HEAVY RAINFALL IS ALSO
POSSIBLE WITH A FEW OF THE STORMS NEARER HIGHWAY 20.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
IAZ033>039-252130-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
418 PM CDT WED JUN 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE
PRIMARY THREAT IS LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND
DAMAGING WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS MAY OCCUR.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT.
REV
In the hours before
Local storm report, Jun 24, 10:35 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM FLASH FLOOD 1 W SEYMOUR 40.68N 93.15W
06/24/2015 WAYNE IA TRAINED SPOTTER
TRAINED SPOTTER REPORTING WATER OVER
MULTIPLE ROADS IN SEYMOUR
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 11:15 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN 2 NNW AMES 42.05N 93.64W
06/25/2015 M3.15 INCH STORY IA PUBLIC
3.15 INCHES OF RAIN REPORTED AT AMES HIGH
SCHOOL OVER THE LAST 24 HOURS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 11:34 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1234 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN 4 S GLIDDEN 42.00N 94.73W
06/25/2015 M4.90 INCH CARROLL IA PUBLIC
PUBLIC REPORTED 4.90 INCHES OF RAIN OVER
LAST 24 HOURS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 11:38 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1238 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 4 E VAN METER 41.52N 93.88W
06/25/2015 E1.00 INCH DALLAS IA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL IN
BOONEVILLE...VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 25, 12:26 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
126 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM FLASH FLOOD BAGLEY 41.85N 94.43W
06/25/2015 GUTHRIE IA EMERGENCY MNGR
ADAIR/GUTHRIE COUNTY EM REPORTED FLOODING
WITHIN THE TOWN OF BAGLEY
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 25, 12:27 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
127 AM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM FLASH FLOOD BAYARD 41.85N 94.56W
06/25/2015 GUTHRIE IA EMERGENCY MNGR
ADAIR/GUTHRIE COUNTY EM REPORTED FLOODING
WITHIN THE TOWN OF BAGLEY
&&
NWS DES MOINES IA
IRIS SYSTEMFlood, Polk
- When
- June 25, 12:33 AM CST to 2:27 PM CST
- Where
- Polk County, 1.24 mi NE of Windsor Hgts to 2.81 mi SW of Windsor Hgts
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.610, -93.700
Walnut Creek at Des Moines 63rd Street crested at 18.82 feet at 7:30 AM CST on 25 June.
Flood, Dallas
- When
- June 25, 2:33 AM CST to June 28, 4:49 AM CST
- Where
- Dallas County, Van Meter to 1.48 mi ESE of Booneville
- Cause
- Heavy Rain
- Property damage
- $200,000
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.530, -93.970
The Raccoon River at Van Meter crested at 23.09 feet at 9:30 PM CST on 26 June.
Flood, Polk
- When
- June 25, 2:53 AM CST to 7:30 AM CST
- Where
- Polk County, 2.67 mi WSW of Clive to 2.32 mi NW of Ashawa
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.620, -93.830
Walnut Creek at Clive I-80/35 crested at 13.41 feet at 5:22 AM CST on 25 June.
Flood, Polk
- When
- June 25, 3:18 AM CST to June 29, 10:30 AM CST
- Where
- Polk County, 2.14 mi SSE of Des Moines to 2.14 mi S of Des Moines
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.570, -93.610
The Raccoon River at Des Moines Fleur Drive crested at 21.54 feet at 3:30 PM CST on 26 June.
Flood, Dallas
- When
- June 25, 3:33 AM CST to June 27, 9:33 PM CST
- Where
- Dallas County, 2.14 mi SSW of Adel to 0.69 mi ESE of Ortonville
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.590, -94.030
The North Raccoon River at Perry crested at 19.40 feet at 4:00 PM CST on 26 June.
Flood, Polk
- When
- June 25, 4:10 AM CST to June 29, 7:17 AM CST
- Where
- Polk County, 1.7 mi WNW of Youngstown to 2.07 mi WSW of Des Moines
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.590, -93.560
The Des Moines River at Des Moines on SE 6th crested at 30.13 feet at 5:15 PM CST on 26 June.
Flood, Appanoose
- When
- June 25, 4:22 AM CST to 10:45 PM CST
- Where
- Appanoose County, 53.47 mi SE of Lacona to 35.91 mi SE of Lacona
- Cause
- Heavy Rain
- Property damage
- $250,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.590, -92.750
The Chariton River at Moulton crested at 36.19 feet at 7:45 Am CST on 25 June.
Flood, Warren
- When
- June 25, 4:23 AM CST to June 26, 6:39 PM CST
- Where
- Warren County, 3.69 mi E of Sandyville to 1.73 mi E of Hartford
- Cause
- Heavy Rain
- Property damage
- $250,000
- Crop damage
- $250,000
- Reported by
- River/Stream Gage
- Coordinates
- 41.380, -93.330
The South River at Ackworth crested at 31.95 feet at 11:00 AM CST on 25 June.
Flood, Dallas
- When
- June 25, 4:48 AM CST to June 26, 3:57 AM CST
- Where
- Dallas County, Van Meter to 1.38 mi NNE of Van Meter
- Cause
- Heavy Rain
- Property damage
- $250,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.530, -93.970
The South Raccoon River at Redfield crested at 22.65 feet at 3:45 PM CST on 25 June.
Flood, Warren
- When
- June 25, 5:31 AM CST to 3:05 PM CST
- Where
- Warren County, 0.86 mi SE of Churchville to 0.86 mi E of Wick
- Cause
- Heavy Rain
- Property damage
- $250,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.390, -93.760
The Middle River at Indianola crested at 23.85 feet at 11:15 AM CST on 25 June.
Flood, Black Hawk
- When
- June 25, 5:45 AM CST to June 27, 9:15 AM CST
- Where
- Black Hawk County, 1.23 mi NE of (Alo)waterloo Muni A to 0.69 mi W of Boies
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.560, -92.380
The Cedar River at Cedar Falls crested at 89.67 feet at 9:00 AM CST on 26 June.
Flood, Lucas
- When
- June 25, 6:15 AM CST to 5:15 PM CST
- Where
- Lucas County, 4.18 mi S of Chariton to 2.95 mi S of Russell
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.960, -93.310
The Chariton River at Chariton crested at 20.79 feet at 09:30 AM CST on 25 June.
Flood, Wapello
- When
- June 25, 8:01 AM CST to June 27, 6:02 AM CST
- Where
- Wapello County, 4.04 mi SSW of Eldon to 2.6 mi W of Eldon
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.870, -92.210
The Des Moines River at Ottumwa crested at 13.74 feet at 8:10 PM CST on 26 June.
Flood, Marion
- When
- June 25, 8:41 AM CST to June 26, 10:34 AM CST
- Where
- Marion County, 2.94 mi WNW of Bussey to 1.7 mi SE of Bussey
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.220, -92.950
Cedar Creek at Bussey crested at 31.19 feet at 4:00 PM CST on 25 June.
Flood, Polk
- When
- June 25, 9:28 AM CST to June 28, 6:51 PM CST
- Where
- Polk County, 2.14 mi NNW of (Dsm)des Moines Intl to 1.55 mi E of West Des Moines
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.560, -93.680
The Racoon River at Des Moines Hwy 28 crested at 40.36 feet at 1:15 PM CST on 26 June.
Flood, Mahaska
- When
- June 25, 9:30 AM CST to June 27, 1:08 AM CST
- Where
- Mahaska County, 51.05 mi SE of Runnells to 32.35 mi ESE of Runnells
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.080, -92.580
The Des Moines River at Eddyville crested at 65.64 feet at 10:15 AM CST on 26 June.
Flood, Warren
- When
- June 26, 9:25 AM CST to June 27, 4:00 PM CST
- Where
- Warren County, 2.32 mi NNW of Churchville to 3.45 mi W of Conger
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.430, -93.790
The North River at Norwalk crested at 23.59 feet at 4:00 PM CST on 26 June.
Flood, Mahaska
- When
- June 28, 6:27 PM CST to June 29, 1:59 PM CST
- Where
- Mahaska County, 51.05 mi SE of Runnells to 32.35 mi ESE of Runnells
- Cause
- Heavy Rain
- Property damage
- $50,000
- Crop damage
- $50,000
- Reported by
- River/Stream Gage
- Coordinates
- 41.080, -92.580
The Des Moines River at Eddyville had a second crest at 61.97 feet at 5:15 AM CST on 29 June.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Missouri, June 25 to 26, 20151 death · $20,000 · 52 kt wind · 12 events
- Hail and Lightning Strike in Colorado, June 25 to 28, 201513 injured · 1.5 in hail · 5 events
- Flash Flooding and Hail in Kentucky, June 25 to 29, 2015$120,000 · 1 in hail · 54 events
- Flash Flood and Hail in North Dakota, June 25, 2015$500,000 · 1 in hail · 12 events
- Tornado and Hail in Kansas, June 25 to 28, 2015$75,000 · EF0 · 23 events
- Flash Flooding in Missouri, June 25, 2015$200,000 · 2 events
- Flash Flooding and Hail in Indiana, June 25 to 26, 2015$85,000 · 1.75 in hail · 13 events
- Flooding and Hail in Virginia, June 25, 2015$26,000 · 3 in hail · 25 events
- Hail and Damaging Winds in Nebraska, June 25, 2015$25,000 · 1.75 in hail · 20 events
- Damaging Winds in Illinois, June 25, 2015$50,000 · 70 kt wind · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2015$28,000 · 1.75 in hail · 11 events
- Flash Flooding and Hail in Indiana, June 25, 2015$35,000 · 52 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590010, 590021, 590004, 590005, 590018, 590007, 590014, 589999, 590019, 590013, 590002, 590003, 590016, 590001, 590009, 590011, 590015, 590012.